RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2006, Volume 6, Issue 4, Pages 50–69 (Mi vngu245)  

This article is cited in 1 scientific paper (total in 1 paper)

Metric Rademacher Theorem and the Area Formula for Metric-Valued Lipschitz Mappings

M. B. Karmanova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We give a new proof of the metric analog of Rademacher Theorem and the area formula for metric-valued mappings.

Full text: PDF file (349 kB)
References: PDF file   HTML file
UDC: 517.518.15+517.518.17+517.518.23+517.987.1
Received: 16.09.2005

Citation: M. B. Karmanova, “Metric Rademacher Theorem and the Area Formula for Metric-Valued Lipschitz Mappings”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 6:4 (2006), 50–69

Citation in format AMSBIB
\Bibitem{Kar06}
\by M.~B.~Karmanova
\paper Metric Rademacher Theorem and the Area Formula for Metric-Valued Lipschitz Mappings
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2006
\vol 6
\issue 4
\pages 50--69
\mathnet{http://mi.mathnet.ru/vngu245}


Linking options:
  • http://mi.mathnet.ru/eng/vngu245
  • http://mi.mathnet.ru/eng/vngu/v6/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Karmanova, “Area and coarea formulas for the mappings of Sobolev classes with values in a metric space”, Siberian Math. J., 48:4 (2007), 621–628  mathnet  crossref  mathscinet  zmath  isi
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:183
    Full text:111
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021